# SDR DALA2022011100225

- Difficulty date: January 8, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 80,519 hours, 20,907 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 1L DOOR HDL NOT FLUSH. CORRECTIVE ACTION: 1L DOOR HANDEL RE CORRECTED OK FOR SVC. (8494409)
